Possible Levaquin and Mylopathy Interaction

by David Burress
(Lawrence KS)

I suffer quadriparesis and other residual damage from an attack of acute transverse mylopathy level c5/c6 that incurred in 1975.

3 weeks ago while doing routine stretches for leg pains at night I unexpectedly pulled my right (and weaker) hamstring muscle.

My leg was pretty messed up for a while and is still weaker than it was. I was surprised to hear from my doctor that tendons ripped off when a muscle is pulled will never regrow.

About a month earlier I had taken 2 250 levaquin tablets for a bladder infection and I suspect a connection.


Joshua Answers:

Hi David.

Complete tendon rupture is definitely a possible aspect of Levaquin Tendonitis.

A tendon totally ripped from it's connection at the bone, or a tendon completely torn in half won't just heal back together. It has to be surgically attached, and then it can knit together.

If you're so inclined, tell me more about your mylopathy.

So you know your Vitamin D level? (Get your Vitamin D level up to 80.)
Were you ever prescribed Vitamin B12?

I can say/suggest more after that.

Also, check out D-Mannose for future bladder infections. It's a natural way to defeat bladder infections quickly.

Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.